# SDR QXEA200601466

- Difficulty date: June 1, 2006
- Submitted: June 20, 2006
- Operation: Air carrier
- Aircraft: N614QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10049
- Aircraft time: 11,088 hours, 7,992 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Lack Of Lube
- Location: Pax Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - MAIN CABIN DOOR DIFFICULT TO OPEN.  MAINTENANCE FOUND THE INNER HANDLE STICKING A LITTLE ON THE OPEN CYCLE.  LUBED INNER HANDLE AND ADJUSTED THE INNER HANDLE DETENT ASSEMBLY IAW CRJ-700 AMM TASK 52-11-02-400-831-A01.  OPERATIONAL CHECKS GOOD.  HANDLE NO LONGER STICKS.  AIRCRAFT RETURNED TO SERVICE.  NO PARTS REPLACED.
